Jump to content

Search the Community

Showing results for tags 'lexipro'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi! I am new to the site and would love to hear from others going through the same journey! I am a 25 year old female, and have been on Lexipro 20mg for about 2 years and want desperately to get off of it. After I graduated from college, I was in a very bad place psychically and mentally (anxiety, eating disorder, depression), and my therapist recommend I take an anti depressant "temporarily". I took her advice, and agreed to try this "temporarily" while I continue to seek treatment. Nobody ever warned me about the negative side effects, and more importantly, how terrible and difficult it would be to get off! I am now happily married, have a great job, wonderful friends and family, and am sick of the side effects of this medication (low libido, lack of emotions). I asked my doctor if I could taper off, and she said "sure, take 10mg for a week, then go off completely". This seemed fast to me, which my therapist agreed, but I decided to trust my doctor and give it a try. I went from 20mg to 10mg for about 2 weeks with manageable withdrawal symptoms, then completely off 4 days ago. The symptoms are terrible!! All day I am experiencing brain zaps that send this electron shock like feeling throughout my whole body, dizziness, vertigo, headaches, strange vivid dreams, and nausea. They are almost unbearable, but at this point, I feel like I should stick it out. It would feel wrong to give in and put this terrible medication back in my body! Did I taper too quickly? How long with these symptoms last? Since I have already taken the step to go completely off, should I ride it out? Please help!! I really do not want to put this medication back into my body, but I also want to make sure I can fully recover and be off this for good. Any thoughts, advice, or shared experiences would be greatly appreciated! I really have not discussed this with many people, so feel pretty lost!! Thank you in advance!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy